MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.7MM CABLE WITH CRIMP 750MM-STERILE; CERCLAGE FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.7MM CABLE WITH CRIMP 750MM-STERILE; CERCLAGE FIXATION
Model Number 298.801.01S
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924); No Code Available (3191)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown date in 2019.Initial reporter is synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2019, abnormal radiographic evaluation occurred.There was a hardware failure at the fracture site, as well as angulation of the fracture.One (1) cerclage cable with crimp, four (4) threaded cerclage positioning pin-sterile, three (3) cable with crimp and one (1) titanium cerclage positioning pin-sterile were implanted on (b)(6) 2019.The original indication for using the synthes devices was for treatment of an intraoperative femur fracture.It was unknown if there was a surgical delay.Procedure outcome and patient status are unknown.This report is for one (1) 1.7mm cable with crimp 750mm-sterile.This is report 5 of 7 for (b)(4).
 
Event or Problem Description
This is report 5 of 9 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Complainant part is not expected to be returned for manufacturer review/investigation.Manufacturing location: supplier rti surgical / inspected, packaged and released by: monument; manufacturing date: february 15, 2018; expiration date: november 30, 2022; part: 298.801.01s, 1.7mm cable with crimp 750mm -sterile; lot: p298568; lot quantity: 240.Purchased finished goods traveler met all inspection acceptance criteria.Certificate of conformance supplied by rti surgical was reviewed and determined to be conforming.Sterilization results noted on certificate met defined requirements.Inspection sheet, incoming final inspection met all inspection acceptance criteria.Packaging and labeling were 100% inspected and met all inspection acceptance criteria.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Code 3191 used to capture required surgical intervention.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.7MM CABLE WITH CRIMP 750MM-STERILE
Common Device Name
CERCLAGE FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8620498
Report Number2939274-2019-58141
Device Sequence Number14038506
Product Code JDQ
UDI-Device Identifier10886982182500
UDI-Public(01)10886982182500
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K992616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number298.801.01S
Device Catalogue Number298.801.01S
Device Lot NumberP298568
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/18/2019
Supplement Date Received by Manufacturer06/05/2019
Initial Report FDA Received Date05/17/2019
Supplement Report FDA Received Date06/07/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight118